If you stopped your Lexapro suddenly and haven't had it in almost a week, I'm betting that is messing with your head. Lexapro is a med that builds up in your system and your system is not happy without it suddenly gone. Stopping it suddenly is not a good idea. Talk to your dr that prescribed it. He/she should be able to work with you to get back on your medication. If you can't swallow a pill, get a crushable pill that you can put into something you each or drink. If you were on an extended release before surgery, you can be on an XR after surgery again once you can swallow the pil (ask your surgeon about that timing****il then you might have to take smaller doses a few times a day. Now is not the time to get off of medications that affect your state of mind. Get back onto your medications (talk with your drs about it) and I'm pretty sure you will feel better in a couple of days. Then if you want to try going off of it later, do it slowly by stepping down little by little putting a week or two between drops. I'm sorry you are having a hard time.
YouTube WLS Channel: http://www.youtube.com/user/NadurraDeb